Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/17033

Title: Jack-Laurent symmetric functions for special values of parameters
Authors: Sergeev, A.N.
Veselov, A.P.
Issue Date: 2015
Publisher: Cambridge University Press (© Glasgow Mathematical Journal Trust)
Citation: SERGEEV, A.N. and VESELOV, A.P., 2015. Jack-Laurent symmetric functions for special values of parameters. Glasgow Mathematical Journal, 58 (3), pp. 599-616.
Version: Accepted for publication
URI: https://dspace.lboro.ac.uk/2134/17033
Publisher Link: http://dx.doi.org/10.1017/S0017089515000361
ISSN: 0017-0895
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
SpecialJackLaurentGMJrevised.pdfAccepted version231.1 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.